Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
56 Posts
Discussion Starter · #1 ·
I have a question for you all. . . . !Every time I have anything wtih caffeine, even just a little bit of it, like in chocolate, and every time I take any kind of medicine, like Advil, Tylenol or a cold medicine, I get sever D that lasts for days. Does anyone else have this problem? Do you just not have caffeine and not take medicine? Do you have anything that helps this?Thanks!
 

·
Registered
Joined
·
56 Posts
Discussion Starter · #3 ·
no, it happens with either or. although when I was on percocet, I didnt have a problem. its hard because I cant take anything for pain or if I get sick unless I want seveve D.
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top